EconPapers    
Economics at your fingertips  
 

A simple continuous measure of credit risk

Hans Byström and Oh Kang Kwon

International Review of Financial Analysis, 2007, vol. 16, issue 5, 508-523

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1057-5219(07)00016-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Simple Continuous Measure of Credit Risk (2005)
Working Paper: A Simple Continuous Measure of Credit Risk (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finana:v:16:y:2007:i:5:p:508-523

Access Statistics for this article

International Review of Financial Analysis is currently edited by B.M. Lucey

More articles in International Review of Financial Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-01
Handle: RePEc:eee:finana:v:16:y:2007:i:5:p:508-523